# SDR UPS05845256

- Difficulty date: August 15, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fs 1768 L17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END FITTING CRACKED LONG 17R FS 1768.  REMOVED AND REPLACED END FITTING AT STA 1768 LONG 17R IAW DWG 4772397 AND SRM51-1-20D.
